2018
Том 70
№ 4

All Issues

Connection between the existence of summable and almost-periodic solutions of a class of differential-functional equations

Derfel' G. A., Shevelo V. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 39 (1987), no. 4, pp 346-349.

Citation Example: Derfel' G. A., Shevelo V. N. Connection between the existence of summable and almost-periodic solutions of a class of differential-functional equations  // Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 437–439.

Full text